High Blood Pressure / Hypertension Community
Dizziness
About This Community:

A community of people with High Blood Pressure to guide and support your journey. Ask a question, join a conversation, share experiences: nutrition, exercise, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dizziness

Hello, I was declared to suffer from High Blood Pressure since 4 months ago. I always take my meds for it, but was wondering about something.

Sometimes I feel dizzy, then a bit of pressure in my chest, bu tmore like coming from the inside rather than outside, start sweating from my hands and get nervous. This past weekedn I layed down in the bed, and felt quite dizzy, so I began to feel nervous and stating feeling restless, took my pressure and had 150/100, which is quite high, took some meds and felt better, but woke up several times durong the night and always scared.

Can somebody please help me with this, it is very uncomfortable casue every day I al always conscious about it and nervous, sometimes when in crowded places like church, I start to feel dizzy and anxious, do not know what it is.

I appreciate your help.

God bless you all.
Related Discussions
3 Comments Post a Comment
Blank
159619_tn?1318997813
Welcome and thanks for your question. A couple of thoughts, the first being that anytime you have chest pain, pressure or discomfort you need to get that checked out, it's not worth the risk.

About your blood pressure, it is very unlikely that you would feel symptoms from a BP of 150/100, while high it normally takes a BP in the 200/120 range to really feel the symptoms. What you describe sounds like it could be the side effects of your meds. Our bodies get used to a certain level of BP and when you start a med and that drops, you can experience the symptoms you describe. If you are the nervous type you most likely start getting some anxiety issues which only make the symptoms worse.

If you could let me know what meds you were given I can most likely give you a better answer and let you know how they work and what role they are playing.

Jon
Blank
Avatar_m_tn
Dear Jon,

Thank you for your reply and the information given. Teh meds I am taking is Benicar HCT 20mg, take them daily. I am the nervous type, and think I am starting to suffer from anxiety, because during a stressful period I developed skin burning sensation in my upper back that still to this day I feel sometimes.

Hope this info helps you a bit more.

Regards,

Oscar
Blank
159619_tn?1318997813
I am on Benicar HCT 40/20 mg as well, it is a great drug and has almost no side effects. You make it sound like you may be having some anxiety attacks as a result of your experience. One of the things you get with anxiety attacks is a release of adrenaline which can cause flushing on the face, back and upper torso, it's very common and most likely causing your issue.

Try to stay calm and mention the anxiety to your doctor as they can treat that with meds as well.

Jon
Blank
Post a Comment
To
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
Saylor23
Barbourville, KY
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
517872_tn?1440332494
Blank
realjimmy commented on  What Supplements To ...
18 hrs ago
1236893_tn?1408490528
Blank
What Supplements To Take
18 hrs ago by gymdandee
Avatar_m_tn
Blank
Paxiled commented on Foods For Weight Loss...
Aug 26
High Blood Pressure / Hypertension Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
Saylor23
Barbourville, KY